# SDR AALA201909259005

- Difficulty date: September 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 39,879 hours, 5,964 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6763D090000
- Part serial: 676302008
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,800 hours, 4,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO CLT ON ACCOUNT OF RIGHT HAND ENGINE BLEED AIR PROBLEM. AFTER T/O #2 IP BLEED VALVE STAYED CLOSE WHICH RESULTED IN A SINGLE PACK OPERATION. EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED HP VALVE ON #2 ENGING IAW AMM 36-11-51. OPS CHECK GOOD.
